Show simple item record

dc.contributor.authorJACOBSON, DAVID NORMAN
dc.date.accessioned2018-07-12T17:51:18Z
dc.date.available2018-07-12T17:51:18Z
dc.date.issued1971
dc.identifier.citationSource: Dissertation Abstracts International, Volume: 32-10, Section: B, page: 5919.
dc.identifier.urihttp://gateway.proquest.com/openurl?url_ver=Z39.88-2004&rft_val_fmt=info:ofi/fmt:kev:mtx:dissertation&res_dat=xri:pqm&rft_dat=xri:pqdiss:7211169
dc.identifier.urihttps://hdl.handle.net/20.500.12202/2043
dc.publisherProQuest Dissertations & Theses
dc.subjectMathematics.
dc.titleMEAN VALUE PROBLEMS FOR SPECIALIZED MEASURES
dc.typeDissertation


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record